# SDR QMLA2025112220115

- Difficulty date: November 18, 2025
- Submitted: November 22, 2025
- Operation: Air carrier
- Aircraft: N954AL
- Make and model: Urocop EC135T2
- Aircraft serial: 0694
- Aircraft time: 10,227 hours, 11,905 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081073
- Part serial: 5678
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE CONDUCTING STARTUP CHECKS AND UPON ENGINES REACHING IDLE, THE NR 1 GEN DISCON CAUTION LIGHT ILLUMINATED. REPLACED STARTER GEN.
